Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Swollen lump on right side of vagina, frequent urge to urinate, stinging sensation. Treatment?

i have ad this feeling since saturday sunday, i always feel like i need to go for a wee and it stings when when i wee and when i am not on the toilet, i have just discovered a swollen lump on the rite side of my vagina inside the lips , do yhou no wht this could be i have had my urine tested at the doctors and it was fine , many thanks
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
hope you get better soon. Swelling inside the vagina that impedes urnation most of the time is due to either an organ prolapse into the vagina (uterus or bladder) or another growth.
The management of this condition is actually going to depend on the cause. Its advisable for you to meet your gynecologist for a proper gnecologic evaluation.
Wish you a fast recovery,
Luchuo, MD>
Answered: Mon, 28 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor